# SDR REXA2012050100600

- Difficulty date: May 1, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 18,290 hours, 15,604 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Out Of Tolerance
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL AT 20. PLACARD INSTALLED.  PERFORMED T/S PER BOMB FIM REV 39. IAW AD 2009-06-12 TP (H) (6) (I), AMOC DATED MARCH 27, 2009 TR # 27-012 PER AMOC DATED DEC 18,2009 & PPAD 27-052G. PERFORMED MEG CHECK OF RT BPSU WIRE HARNESS & RT BPS INTERNAL WIRING PER FIM 27-50-00. FOUND LT & RT BPSU OUT OF TOLERANCE. RIGGED BOTH BPSU IAW AMM 27-51-10. OPS CHECK GOOD @ THIS TIME DM# X62946 CLOSED PLACARD REMOVED.
